Math. J. Interdiscip. Sci.

Some Applications of The New Integral Transform For Partial Differential Equations

Sadikali Latif Shaikh

  • Download PDF
  • DOI Number
    https://doi.org/10.15415/mjis.2018.71007
KEYWORDS

Integral Transforms; Partial Differential Equations

PUBLISHED DATE September 6, 2018
PUBLISHER The Author(s) 2018. This article is published with open access at www.chitkara.edu.in/publications.
ABSTRACT

In this paper we have derived Sadik transform of the partial derivatives of a function of two variables. We have demonstrated the applicability of the Sadik transform by solving some examples of partial differential equations. We have verified solutions of partial differential equations by Sadik transform with the Laplace transform and the Sumudu transform.

Page(s) 45-49
URL http://dspace.chitkara.edu.in/jspui/bitstream/123456789/760/1/007_MJIS.pdf
ISSN Print: 2278-9561, Online: 2278-957X
DOI https://doi.org/10.15415/mjis.2018.71007
REFERENCES
  • G. K. Watugula, A New Integral Transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in sxience 7 Technology, 24, 409–421 (1993).
  • Lokenath Debnath and D, Bhatta, Integral Transform and Their Application, Second Edition, Champman & Hall/CRC (2006).
  • Sadikali Latif Shaikh, Introducing a New Integral Transform: SADIK Transform, American International Journal of Research in Science, Technology, Engineering & Mathematics, 22(1), 100–103 (2018).
  • Sadikali latif Shaikh, “Sadik Transform In Control Theory”, International journal of Innovative Sciences & Research Technology, 3, Issue 5,396–398, (2018).
  • Shaikh Sadikali and M.S. Chaudhary, On A new Integral Transform and Solution of Some Integral Equations, International Journal of Pure and Applied Mathematics, 73, 299–308, (2011).
  • M. E. Tariff and M. E. Salih, “Application of New Transform Elzaki Transform to Partial Differential Equations”, Global Journal of pure and applied Mathematics, 7(1), pp. 65–70, (2011).